MAUDE Adverse Event Report: MEDTRONIC IRELAND INTEGRITY OTW; STENT, CORONARY

MEDTRONIC IRELAND INTEGRITY OTW; STENT, CORONARY
Catalog Number INT30030W
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/05/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The physician intended to use an integrity device, in a rca lesion with severe calcification.There was no damage noted to the packaging and there were no issues noted when removing the device from the hoop/tray.The device was inspected with no issues noted.Atherectomy and several nc balloon inflations were carried out.However, it is reported that the integrity device failed to cross and stent damage was noted.No resistance encountered when advancing the device and no excessive force was used during delivery.No patient injury reported.

Brand Name
INTEGRITY OTW
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6189166
Report Number9612164-2016-01342
Device Sequence Number16232953
Product Code MAF
UDI-Device Identifier00613994602343
UDI-Public00613994602343
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P030009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 12/07/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/08/2017
Device Catalogue NumberINT30030W
Device Lot Number0007778305
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2016
Initial Report FDA Received Date12/20/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1